Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Quit Celexa after 5wks-day 3 on Prozak -Questions-

Posted by Mel on January 11, 1999, at 10:35:10

In reply to Quit Celexa after 5wks-day 3 on Prozak -Questions-, posted by Brenda on January 10, 1999, at 0:16:41

Hi Brenda. I was always told to try meds for 4-6 weeks before determining whether it was helpful or not. The weight gain could be from the Prozac but could also be a coincidental thing with the depression being the culprit. (I always gain weight when depressed because I don't move as much and I eat a lot of junk foods.) I don't think anybody knows why meds work or don't work. Everyone's chemistry is so different - what is a miracle drug for one person is of no help to another. Unfortunately it's a lot of trial and error. Good luck!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mel thread:2234